# SDR SWAA2019040831488

- Difficulty date: March 20, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N214WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32486
- Aircraft time: 48,812 hours, 28,690 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Scuff Plate
- Part number: 141A8231199
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY DOOR CUT OUT FORWARD SCUFF PLATE CRACKED.  REPAIRED SCUFF PLATE IAW EA.
